A 67-year-old wom an com plained to her physician that for the past few days she had experienced…

A 67-year-old wom an com plained to her physician that for the past few days she had experienced restlessness and frequent runs of tachycardia. The wom an had undergone thyroid ablation 7 m onths earlier and started replacem ent therapy w ith levothyroxine. Further exam s led to the diagnosis of hyperthyroidism , m ost probably due to excessive self-dosage of the drug. W hich of the follow ing disorders m ost likely caused the patient’s tachycardia? A. Hypertrophic cardiomyopathy B. Atrial brillation C. Mitral regurgitation D. Mitral stenosis E. Constrictive pericarditis

Don't use plagiarized sources. Get Your Custom Essay on
A 67-year-old wom an com plained to her physician that for the past few days she had experienced…
For as low as $13/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*